# SDR AALA20070704

- Difficulty date: April 17, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 3350 · Emergency Lighting
- Part: Fixture
- Part number: BR964814
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK  EMERGENCY LIGHT AT SEAT 24C HAS MISSING FIXTURE.  REPLACED LIGHT FIXTURE FOR EMERGENCY LIGHT AT SEAT 24C.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
